# SDR AALA201712059016

- Difficulty date: December 1, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 55,874 hours, 24,221 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. ODOR THROUGHOUT A/C CABIN AND COCKPIT DESCENDING STARTED AT 70000 MSL TAT PLUS 12 DEGS SAT PLUS 10 DEGS. APU FOUND TO BE THE SOURCE DECONTAMINATED BLEED SYS APU PLACED ON MEL. SUPPLEMENTAL REPORTED TO BE PROVIDED LATER TO INCLUDE CORRECTIVE ACTION AND PART INFORMATION.
